Couldn't find what you looking for?

TRY OUR SEARCH!

Four years ago I started taking Tramadol for my back-after a year I decided to get off this medication-I went to my doctor and she took me off cold turkey-it was horrible. She gave me Clonidine to stable my blood pressure-it took almost 2 weeks but the psychological part was the worst.  Several months after that I had a respiratory infection and was given alot of antibiotics and steroids-I forgot to take probiotics and developed candida and fatigue among other symptoms-I ended up in the ER one morning with chest pain from gagging on mucus and they checked me for heart issues and again I was given Tramadol because I didn't want narcotics.  I have been on Tramadol now for 3 years every day 100 mg. My holistic dr is weaning me off slow instead of cold turkey.  I am taking holistic supplements and no red meat or sugar, caffeine.  I need support from other people dealing with this medication.  It helped me with the mucus and the fatigue so that I could work-I recently retired one year early because of this, I just want my life back and to feel normal.  The psychological part of this is the worst.  Thank you---Mary in West Virginia, USA

Loading...

Hello Mary, 

since my dad's back injury I learned about Tramadol more than I ever thought I'd need... and I have to say, I wish you to succeed with all my heart! It was a horrifyingly hard battle for him, hope it won't be as tough for you.

You mention how you didn't want to take the narcotic pain-reliever, but they seem to have given you almost the same thing (if not the worse - taking withdrawal symptoms into account). Tramadol is opioid medication, it binds to same receptors as heroin and morphine do, so it will take you not only to detoxify your body from it, but also to get rid of the psychological addiction.

Do the homeopathic medications help you at all when it comes to continuing your life without the drug?

 

Reply

Loading...

Thank you so much for your response.  Yes my holistic doctor has been wonderful..if it wasn't for her I would have had to retire before I had enough time for decent benefits.  I take alot of probiotics, Omega 3's, I drink a detox herbal tea, I have to stay gluten free and sugarless/dairy/red meat which really helps the mucus saga.  If I keep doing what she has me doing it helps those symptoms, and weaning 25 mg every 3 weeks..but I do know now about the opiod affects from this devil.  I have been reading how Tramadol depletes your serotonin and that's what causes the depression and fatigue.  I am fortunate enough to have a supportive husband who is still working, we don't live a lavish lifestyle so I am able to stay home and take care of this one day at a time.  It helps so much to hear from people who have dealt with this, with themselves or with someone else.  We certainly have enough to deal with in today's world without having to be sick everyday.  I don't want anything to do with Tramadol again.  It affects people differently but I have those receptors that are waiting to be fed.....I wish your dad well and thank you for taking the time to respond.

 

Mary

Reply

Loading...